# SDR ASAA2025030556428

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 12,039 hours, 3,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG88541169
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOW STRIP NEAR AFT GALLEY PULLING UP OFF FLOOR AND NOT GLOWING. GROUNDED - YES. REPLACED PHOTOLUMINESCENT STRIP NEXT TO LAV G IN REF TO AMM 33-51-15.
